# SDR QXEA2009021800117

- Difficulty date: February 12, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 19,591 hours, 20,079 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: MAL0187
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFR - RT MAIN GEAR OVER CENTER SPRING BROKEN ON INBOARD SIDE.  FERRIED MFR-PDX FOR REPAIRS.  REPLACED BROKEN OVER CENTER SPRING IAW Q400 AMM TASK 32-11-16-400-802.  RETURNED TO SERVICE.
